# SDR MALA954294

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093145
- Condition: Cracked
- Location: Fs 189.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND LT LOWER BELT FRAME CRACKED AT FS 189.06.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC SRM 53-90-20.  (X)
